# SDR SWIA2018070944869

- Difficulty date: June 20, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N812SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15098
- Aircraft time: 30,872 hours, 19,066 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LONGERON BETWEEN FS333 AND FS349, STR 25L HAS CORROSION. (C-CHECK) 07/06/2018 INSTALLED NEW SERVICEABLE LT LONGERON COMMON TO STR 25L BETWEEN FS333 AND FS364 IAW SRM. PRESSURE CHECK GOOD.
